# SDR ASAA2015122014350

- Difficulty date: December 20, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15,422 hours, 4,513 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 16561
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 15,467 hours, 4,530 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, LT PACK LIGHT ILLUMINATES ON RECALL, CYCLED PACK SWITCH, SAME RESULT. ACFT GROUNDED.  R & R LT PACK TEMP CONTROL VALVE IAW AMM 21-51-10/401.  NO LEAKS NOTED.  OPS CHECKS NORMAL.
